# SDR SWAA2022020113678

- Difficulty date: November 3, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FWD WET AREA FLOOR PANEL 222AF HAS DELAM ON LOWER FACE DUE TO DAMAGED INSERT / REPAIRED CABIN FWD WET AREA FLOOR PANEL 222AF OF ONE PLY DAMAGE ON LOWER FACE DUE TO DAMAGED INSERT IAW B737 SRM 53-00-50-2R-1 REV 62; B737 SRM 53-00-50-2R-0 REPAIR GENERAL REV 62. A26386;A51273;A26640;A76055;A06044;A97437
